# SDR AWXA200301016

- Difficulty date: August 13, 2003
- Submitted: September 4, 2003
- Operation: Air carrier
- Aircraft: N186AW
- Make and model: Boeing 737277
- Aircraft serial: 22653
- Aircraft time: 62,039 hours, 50,495 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 6546424
- Condition: Cracked
- Location: Krueger Flap
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-16 CHECK A .75 INCH CRACK WAS FOUND ON LOWER LEADING EDGE OF NR 1 KRUEGER FLAP AT L/E STA 205.  MAINTENANCE BLENDED OUT CRACK ON LOWER LEADING EDGE OF NR 1 KRUEGER FLAP AT L/E STA 205 AND PERFORMED A HFEC INSPECTION TO VERIFY NO CRACKS EXIST; FABRICATED A EXTERNAL REPAIR DOUBLER; INSTALLED REPAIR PART IAW AWA ER 15-5742-03242-ES2.
